Squares in Lehmer sequences and the Diophantine equation $Ax^4-By^2=2$

Volume 139 / 2009

Pingzhi Yuan, Yuan Li Acta Arithmetica 139 (2009), 275-302 MSC: 11D25, 11B39. DOI: 10.4064/aa139-3-6


  • Pingzhi YuanSchool of Mathematics
    South China Normal University
    Guangzhou 510631, P.R. China
  • Yuan LiMathematics Department
    Winston-Salem State University
    Winston-Salem, NC 27110, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image